# SDR 96FDEA01309

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRO774 AND 046, EMERGENCY EXIT LIGHT OVER FWD ENTRY DOOR DOES NOT ILLUMINATE WITH LOSS OF ESSENTIAL AC POWER.  *S/D*  REPLACED FWD ENTRY LIGHT ASSEMBLY, FUNCTIONAL TEST CHECKS OK IAW FEDEX MM 33-50-101.
